| Title: | O netlumených vlnách Hertzových (Czech) |
| Title: | On the undumped Herz's waves (English) |
| Author: | Sahánek, Josef |
| Language: | Czech |
| Journal: | Časopis pro pěstování matematiky a fysiky |
| ISSN: | 1802-114X (printed edition, 1872-1950) |
| Volume: | 54 |
| Issue: | 4 |
| Year: | 1925 |
| Pages: | 361-376 |
| . | |
| Category: | physics |
| . | |
| DOI: | 10.21136/CPMF.1925.122320 |
| . | |
| Date available: | 2009-08-29T16:44:39Z |
| Last updated: | 2020-07-29 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/122320 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| CasPestMatFys_054-1925-4_10.pdf | 2.417Mb | application/pdf |
View/ |